中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
a finite difference non-matching domain decomposition algorithm for the parabolic equation [期刊论文]
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2010-01-01, 卷号: 87, 期号: 11, 页码: 2480-2492
Wang Ting; Rui Hongxing
  |  
 
a finite difference domain decomposition algorithm with high accuracy for the parabolic equations [会议论文]
10th IEEE International Conference on High Performance Computing and Communications, Dalian, PEOPLES R CHINA, SEP 25-27,
Wang Ting; Rui Hongxing
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace